# SDR AWXA200601515

- Difficulty date: August 16, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 23,474 hours, 14,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 23,474 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK NR C-07. NR 5866145. FWD FLIGHT ATTENDANT STA FLASHLIGHT INOP. REMOVED AND REPLACED FWD FLIGHT ATTENDANT STA FLASHLIGHT POWER UNIT. OPS CHECK WAS GOOD.
